Alert archive / Maine / Flash Flood Warnings in 2009
Flash Flood Warning 7, NWS Caribou, ME
NWS Caribou, ME issued this flash flood warning at Jun 26, 2009, 5:57 PM EDT for Aroostook County, Penobscot County, Maine. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2009, 5:57 PM EDT (21:57 UTC)
- Expired
- Jun 26, 2009, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aroostook County, ME, Penobscot County, ME
The radar
The Caribou radar (KCBW), 24 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:57 PM EDT | FLASH FLOOD | Sherman, ME | WATER ACROSS THE GOLDEN ROAD. |
| Jun 26, 6:00 PM EDT | FLASH FLOOD | Crystal, ME | 5 PLACES ON RT 2 WERE FLOODED. 4.50 INCHES OF RAIN IN AN HOUR AND A HALF. |
| Jun 26, 6:00 PM EDT | FLASH FLOOD | Sherman, ME | 5 INCHES OF WATER COVERED RT 158 |
| Jun 26, 6:15 PM EDT | FLASH FLOOD | Patten, ME | ONE MILE STRETCH OF ROUTE 2 WITH 12 INCHES OR MORE OF WATER ACROSS THE ROAD. |
| Jun 26, 6:30 PM EDT | HEAVY RAIN 2.32 | Island Falls, ME | |
| Jun 26, 6:30 PM EDT | HEAVY RAIN 3.11 | Island Falls, ME | IN 1.5 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 10.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCAR 262157
FFWCAR
MEC003-019-270100-
/O.NEW.KCAR.FF.W.0007.090626T2157Z-090627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
557 PM EDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
THIS INCLUDES THE CITY OF PATTEN...
SOUTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
THIS INCLUDES THE CITY OF HOULTON...
* UNTIL 900 PM EDT
* AT 554 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA WHERE GOLDEN ROAD
AND GALLISON ROAD IN SHERMAN HAD FLOODED OVER.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...SHERMAN...SHERMAN STATION...ISLAND FALLS...HODGDON...
HAYNESVILLE AND BRIDGEWATER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4568 6779 4564 6802 4562 6805 4558 6847
4636 6844 4646 6777 4598 6776
$$
FOSTER3 follow-up statements
000
WGUS71 KCAR 262228
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
628 PM EDT FRI JUN 26 2009
MEC003-019-270100-
/O.CON.KCAR.FF.W.0007.000000T0000Z-090627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PENOBSCOT ME-AROOSTOOK ME-
628 PM EDT FRI JUN 26 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN AROOSTOOK AND NORTHEASTERN PENOBSCOT COUNTIES...
AT 615 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...PATTEN...ISLAND FALLS...HOULTON...HODGDON AND BRIDGEWATER
THE MAINE FOREST SERVICE REPORTS FLOODING ON THE GOLDEN RIDGE AND
GAILLISON ROADS IN SHERMAN. THE MAINE DEPARTMENT OF TRANSPORTATION
REPORTS FLOODING ON ROUTE 2 IN SEVERAL LOCATIONS BETWEEN SHERMAN AND
CRYSTAL. THESE ROADS ARE FLOODED TO A DEPTH OF A FOOT OR MORE AND
SHOULD BE AVOIDED BY THE TRAVELING PUBLIC. TURN AROUND, DONT DROWN
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTHERN MAINE.
&&
LAT...LON 4568 6779 4564 6802 4562 6805 4558 6847
4636 6844 4646 6777 4598 6776
$$
MAT000
WGUS71 KCAR 262304
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
704 PM EDT FRI JUN 26 2009
MEC003-019-270100-
/O.CON.KCAR.FF.W.0007.000000T0000Z-090627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PENOBSCOT ME-AROOSTOOK ME-
704 PM EDT FRI JUN 26 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN AROOSTOOK AND NORTHEASTERN PENOBSCOT COUNTIES...
AT 701 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...PATTEN...ISLAND FALLS...HOULTON...HODGDON AND BRIDGEWATER
FLOODING CONTINUES ON THE GOLDEN RIDGE AND GAILLISON ROADS AND ON
ROUTE 2 IN SEVERAL LOCATIONS BETWEEN SHERMAN AND CRYSTAL. THESE
ROADS ARE FLOODED TO A DEPTH OF A FOOT OR MORE. HEAVY RAIN ALSO
CONTINUES TO AFFECT THE I-95 CORRIDOR FROM MEDWAY TO HOULTON.
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN MAINE.
&&
LAT...LON 4568 6779 4564 6802 4562 6805 4558 6847
4636 6844 4646 6777 4598 6776
$$
MAT000
WGUS71 KCAR 270056
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
856 PM EDT FRI JUN 26 2009
MEC003-019-270101-
/O.EXP.KCAR.FF.W.0007.000000T0000Z-090627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PENOBSCOT ME-AROOSTOOK ME-
856 PM EDT FRI JUN 26 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM EDT FOR SOUTHEASTERN
AROOSTOOK AND NORTHEASTERN PENOBSCOT COUNTIES...
FLOODING WAS REPORTED ON THE GOLDEN RIDGE AND GAILLISON ROADS IN
SHERMAN AND ON ROUTE 2 IN SEVERAL LOCATIONS BETWEEN SHERMAN AND
CRYSTAL. RADAR ESTIMATES THIS AREA WAS INUNDATED WITH 2 TO 4 INCHES
OF RAINFALL OVER THE PAST 3 HOURS. THIS HEAVY RAIN HAS MOVED EAST
ALONG I-95 AND INTO NEW BRUNSWICK. PONDING OF WATER MAY STILL AFFECT
THE AREA FOR THE NEXT SEVERAL HOURS.
LAT...LON 4568 6779 4564 6802 4562 6805 4558 6847
4636 6844 4646 6777 4598 6776
$$
MATWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:25 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 26, 2:25 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 225 PM EDT FRI JUN 26 2009 .SYNOPSIS... A TROUGH OF LOW PRESSURE ACROSS THE AREA WILL SLOWLY DROP SOUTH THROUGH NEW ENGLAND THROUGH EARLY THIS WEEKEND. A SECOND TROUGH OF LOW PRESSURE WILL APPROACH FROM THE WEST EARLY NEXT WEEK AND STALL OVER THE EASTERN GREAT LAKES DURING THE MID WEEK PERIOD. && .NEAR TERM /THROUGH SATURDAY/... SEVERE THUNDERSTORM WATCH NUMBER 515 REMAINS IN EFFECT FOR EASTERN AND NORTHERN MAINE INCLUDING PENOBSCOT...PISCATAQUIS AND AROOSTOOK COUNTIES THROUGH 7 PM THIS EVENING. THE SLOWLY APPROACHING TROUGH MOVING INTO WARM AND HUMID AIR NEAR THE SURFACE WILL RESULT IN SHOWERS AND THUNDERSTORMS ACROSS THE AREA. SOME OF THE STORMS EARLY THIS EVENING MAY PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ANOTHER SHORTWAVE ROUNDING THE TROUGH LATER TONIGHT MAY BRING ANOTHER ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... UNSETTLED CONDITIONS WILL LAST THROUGH THE WEEKEND AS THE TROUGH SLOWLY MIGRATES SOUTH INTO SOUTHERN NEW ENGLAND. MOIST AIR CIRCULATING IN FROM THE SOUTHEAST FROM LOW PRESSURE SOUTHWEST OF THE AREA COMBINED WITH HIGH PRESSURE OVER THE MARITIMES WILL MAINTAIN MOSTLY CLOUDY SKIES WITH CHANCES FOR SHOWERS EACH DAY THROUGH MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A NEW UPPER LEVEL LOW WILL APPROACH FROM THE GREAT LAKES EARLY NEXT WEEK AS THE LOW SOUTH OF NEW ENGLAND SLOWLY DISSIPATES. TROUGHINESS TO THE SOUTH AND WEST COMBINED WITH HIGHER PRESSURES TO THE NORTHEAST WILL KEEP A MOIST EASTERLY FLOW OVER THE REGION. THE LOW FROM THE GREAT LAKES IS EXPECTED TO STALL OVER THE EASTERN LAKES. HIGH PRESSURE NUDGING IN FROM THE MARITIMES MAY BRING ENOUGH SUBSIDENCE TO BRIGHTEN SKIES ON WEDNESDAY THOUGH SHOWERS CANT BE RULED OUT. A PIECE OF THE TROUGH FINALLY KICKING OUT LATE IN THE WEEK MAY BRING A RENEWED CHANCE FOR SHOWERS THURSDAY INTO FRIDAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... GENERALLY IVR TO MVFR CONDITIONS CAN BE EXPECTED THROUGH THE WEEKEND INTO EARLY NEXT WEEK IN LOW CLOUDS. BEST CHANCES FOR IFR CONDITIONS WILL BE IN FOG AND LOW STRATUS LATE AT NIGHT AND EARLY IN THE MORNING. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA THROUGH EARLY THIS WEEKEND. A SOUTHEAST FETCH LATE IN THE WEEKEND INTO EARLY NEXT WEEK MAY BRING SEAS ABOVE SCA SUNDAY INTO MONDAY AND WINDS MAY APPROACH SCA SUNDAY NIGHT. HUMID AIR OVER THE WATERS WILL CONTINUE TO PRODUCE AREAS OF DENSE FOG. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...BLOOMER SHORT TERM...BLOOMER LONG TERM...BLOOMER AVIATION...BLOOMER MARINE...BLOOMER/BLOOMER
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 254 PM EDT FRI JUN 26 2009 MEZ001>006-010-011-015-031-271900- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS- 254 PM EDT FRI JUN 26 2009 ...SEVERE THUNDERSTORM WATCH 515 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-032-271900- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 254 PM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-070-271900- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- WATERS FROM EASTPORT ME TO STONINGTON (DEER ISLE) ME FROM 25 TO 40 NM- 254 PM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 26, 2:01 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
201 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL EAGLE LAKE 47.04N 68.59W
06/26/2009 M1.00 INCH AROOSTOOK ME TRAINED SPOTTER
&&
HLULOFSLocal storm report, Jun 26, 2:11 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
211 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL FORT KENT 47.26N 68.59W
06/26/2009 E0.88 INCH AROOSTOOK ME LAW ENFORCEMENT
0150 PM HAIL EAGLE LAKE 47.04N 68.59W
06/26/2009 M1.00 INCH AROOSTOOK ME TRAINED SPOTTER
&&
HLULOFSLocal storm report, Jun 26, 3:09 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
309 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL FORT KENT 47.26N 68.59W
06/26/2009 E0.88 INCH AROOSTOOK ME LAW ENFORCEMENT
0150 PM HAIL EAGLE LAKE 47.04N 68.59W
06/26/2009 M1.00 INCH AROOSTOOK ME TRAINED SPOTTER
0305 PM HAIL STOCKHOLM 47.04N 68.14W
06/26/2009 E1.00 INCH AROOSTOOK ME POST OFFICE
&&
HLULOFSLocal storm report, Jun 26, 3:21 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
321 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL FORT KENT 47.26N 68.59W
06/26/2009 E0.88 INCH AROOSTOOK ME LAW ENFORCEMENT
0150 PM HAIL EAGLE LAKE 47.04N 68.59W
06/26/2009 M1.00 INCH AROOSTOOK ME TRAINED SPOTTER
0305 PM HAIL STOCKHOLM 47.04N 68.14W
06/26/2009 E1.00 INCH AROOSTOOK ME POST OFFICE
0320 PM FUNNEL CLOUD STOCKHOLM 47.04N 68.14W
06/26/2009 AROOSTOOK ME TRAINED SPOTTER
SPOTTER REPORTS FUNNEL CLOUD EAST OF ROUTE 161 NEAR
STOCKHOLM.
&&
HLULOFSLocal storm report, Jun 26, 3:31 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
331 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL FORT KENT 47.26N 68.59W
06/26/2009 E0.88 INCH AROOSTOOK ME LAW ENFORCEMENT
0150 PM HAIL EAGLE LAKE 47.04N 68.59W
06/26/2009 M1.00 INCH AROOSTOOK ME TRAINED SPOTTER
0305 PM HAIL STOCKHOLM 47.04N 68.14W
06/26/2009 E1.00 INCH AROOSTOOK ME POST OFFICE
0320 PM FUNNEL CLOUD STOCKHOLM 47.04N 68.14W
06/26/2009 AROOSTOOK ME TRAINED SPOTTER
SPOTTER REPORTS FUNNEL CLOUD EAST OF ROUTE 161 NEAR
STOCKHOLM.
0320 PM HAIL STOCKHOLM 47.04N 68.14W
06/26/2009 E1.75 INCH AROOSTOOK ME COUNTY OFFICIAL
&&
HLULOFSLocal storm report, Jun 26, 5:17 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
517 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL FORT KENT 47.26N 68.59W
06/26/2009 E0.88 INCH AROOSTOOK ME LAW ENFORCEMENT
0150 PM HAIL EAGLE LAKE 47.04N 68.59W
06/26/2009 M1.00 INCH AROOSTOOK ME TRAINED SPOTTER
0305 PM HAIL STOCKHOLM 47.04N 68.14W
06/26/2009 E1.00 INCH AROOSTOOK ME POST OFFICE
0320 PM FUNNEL CLOUD STOCKHOLM 47.04N 68.14W
06/26/2009 AROOSTOOK ME TRAINED SPOTTER
SPOTTER REPORTS FUNNEL CLOUD EAST OF ROUTE 161 NEAR
STOCKHOLM.
0320 PM HAIL STOCKHOLM 47.04N 68.14W
06/26/2009 E1.75 INCH AROOSTOOK ME COUNTY OFFICIAL
0330 PM TSTM WND DMG STOCKHOLM 47.04N 68.14W
06/26/2009 AROOSTOOK ME NWS EMPLOYEE
4 TO 5 TREES DOWN ON SCHOOL STREET
0450 PM HAIL SHERMAN 45.87N 68.42W
06/26/2009 E1.00 INCH AROOSTOOK ME PUBLIC
&&
HLULOFSThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:18 PM EDT | Dense Fog Advisory | CAR | Hancock, Penobscot, Washington | 12 hr |
| Jun 26, 9:41 AM EDT | Severe Thunderstorm Warning | CAR | Somerset | 64 min |
| Jun 26, 10:44 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Piscataquis, Somerset | 72 min |
| Jun 26, 11:09 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 87 min |
| Jun 26, 11:54 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 96 min |
| Jun 26, 1:01 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 59 min |
| Jun 26, 1:13 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 32 min |
| Jun 26, 1:30 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 90 min |
| Jun 26, 1:34 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 86 min |
| Jun 26, 1:44 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 76 min |
| Jun 26, 1:58 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 92 min |
| Jun 26, 2:30 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 45 min |
| Jun 26, 3:15 PM EDT | Tornado Warning | CAR | Aroostook | 25 min |
| Jun 26, 3:18 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 57 min |
| Jun 26, 3:38 PM EDT | Flash Flood Warning | CAR | Penobscot | 92 min |
| Jun 26, 3:50 PM EDT | Flash Flood Warning | CAR | Aroostook | 71 min |
| Jun 26, 4:18 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 57 min |
| Jun 26, 4:28 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 62 min |
| Jun 26, 4:29 PM EDT | Flash Flood Warning | CAR | Piscataquis | 56 min |
| Jun 26, 5:18 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 42 min |
Nearby
Flash Flood Warnings in Maine, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.